# SDR DXTA2009042003606

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 8,776 hours, 5,376 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"PITCH FEEL FAIL" CAS MESSAGE ILLUMINATED. STAYED ON FOR 10 MINS., THEN INTERMITTENT OFF AND ON UNTIL LANDING.  CONNECTED AIR DATA TEST UNIT AND PERFORMED PITCH FEEL SYSTEM FUNCTIONAL CHECK WHILE AT 4/20/09 OPERATING ELEVATORS AND PITCH TRIM. COULD NOT DUPLICATE DISCREPANCY. PER FERNANDO AT MCC NO FURTHER MAINTENANCE REQUIRED.
